Alert archive / Oregon / High Wind Warnings in 2008
High Wind Warning 3, NWS Portland, OR
NWS Portland, OR issued this high wind warning at Jan 7, 2008, 4:36 AM PST. It took effect at Jan 7, 2008, 10:00 PM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2008, 4:36 AM PST (12:36 UTC)
- In effect from
- Jan 7, 2008, 10:00 PM PST
- Expired
- Jan 8, 2008, 8:54 AM PST
- In force
- 11 hr
- Issued by
- NWS Portland, OR
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPQR 071236 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 436 AM PST MON JAN 7 2008 ORZ001-002-072100- /O.UPG.KPQR.HW.A.0002.080108T1200Z-080109T0600Z/ /O.NEW.KPQR.HW.W.0003.080108T0600Z-080108T1600Z/ NORTH OREGON COAST-CENTRAL OREGON COAST- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... LINCOLN CITY...NEWPORT...FLORENCE 436 AM PST MON JAN 7 2008 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST TUESDAY FOR THE NORTH AND CENTRAL OREGON COAST... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. ANOTHER STORM SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST TONIGHT AND TUESDAY. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 60 TO 65 MPH ARE EXPECTED...BEGINNING LATE THIS EVENING AND CONTINUING INTO TUESDAY MORNING. THE STRONGEST GUSTS WILL BE NEAR THE BEACHES AND HEADLANDS. THE WIND WILL SUBSIDE BY LATE TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
5 follow-up statements
000 WWUS76 KPQR 072013 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 1213 PM PST MON JAN 7 2008 ORZ001-002-080900- /O.CON.KPQR.HW.W.0003.080108T0600Z-080108T1600Z/ NORTH OREGON COAST-CENTRAL OREGON COAST- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... LINCOLN CITY...NEWPORT...FLORENCE 1213 PM PST MON JAN 7 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST TUESDAY FOR THE NORTH AND CENTRAL OREGON COAST... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST TUESDAY. THE NEXT STORM SYSTEM WILL IMPACT THE PACIFIC NORTHWEST TONIGHT AND TUESDAY. VERY STRONG WIND WILL DEVELOP ALONG THE NORTH AND CENTRAL OREGON COAST LATE THIS EVENING. EXPECT SOUTH WIND OF 30 TO 45 MPH WITH GUSTS UP TO 70 MPH. THE STRONGEST WIND WILL BE ALONG THE CENTRAL OREGON COAST...ESPECIALLY THE BEACHES AND HEADLANDS. THE WIND WILL START TO DIMINISH SHORTLY AFTER SUNRISE...AND CONTINUE TO DECREASE THEREAFTER. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WEISHAAR
000 WWUS76 KPQR 080842 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 1242 AM PST TUE JAN 8 2008 ORZ001-002-081600- /O.CON.KPQR.HW.W.0003.000000T0000Z-080108T1600Z/ NORTH OREGON COAST-CENTRAL OREGON COAST- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... LINCOLN CITY...NEWPORT...FLORENCE 1242 AM PST TUE JAN 8 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR THE NORTH AND CENTRAL OREGON COAST... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. STRONG WINDS ARE EXPECTED THROUGH EARLY THIS MORNING ALONG THE NORTH AND CENTRAL OREGON COAST. EXPECT SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 60 TO 70 MPH. THE STRONGEST WINDS WILL BE ALONG THE CENTRAL OREGON COAST...ESPECIALLY THE BEACHES AND HEADLANDS. THE WIND WILL START TO DIMINISH SHORTLY AFTER SUNRISE...AND CONTINUE TO DECREASE THEREAFTER. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS76 KPQR 081132 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 332 AM PST TUE JAN 8 2008 ORZ001-081245- /O.CAN.KPQR.HW.W.0003.000000T0000Z-080108T1600Z/ NORTH OREGON COAST- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK 332 AM PST TUE JAN 8 2008 ...HIGH WIND WARNING IS CANCELLED FOR THE NORTH OREGON COAST... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH WIND WARNING. HIGH WINDS ARE NO LONGER EXPECTED THIS MORNING. HOWEVER...SOUTH WIND GUSTS AROUND 45 MPH WILL OCCUR NEAR THE BEACHES AND HEADLANDS THROUGH ABOUT 9 AM. $$ ORZ002-081600- /O.CON.KPQR.HW.W.0003.000000T0000Z-080108T1600Z/ CENTRAL OREGON COAST- INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...FLORENCE 332 AM PST TUE JAN 8 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR THE CENTRAL OREGON COAST... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. STRONG WINDS ARE EXPECTED THROUGH EARLY THIS MORNING ALONG THE CENTRAL OREGON COAST. EXPECT SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS OF 55 TO 65 MPH. THE STRONGEST WINDS WILL BE ALONG BEACHES AND HEADLANDS. THE WIND WILL START TO DIMINISH SHORTLY AFTER SUNRISE...AND CONTINUE TO DECREASE THEREAFTER. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS76 KPQR 081540 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 740 AM PST TUE JAN 8 2008 ORZ002-081800- /O.EXT.KPQR.HW.W.0003.000000T0000Z-080108T1800Z/ CENTRAL OREGON COAST- INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...FLORENCE 740 AM PST TUE JAN 8 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING FOR THE CENTRAL OREGON COAST... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. A STRONG COLD FRONT IS NEARING THE CENTRAL OREGON COAST THIS MORNING...AND WILL CONTINUE TO PRODUCE HIGH WINDS UNTIL MOVING INLAND SHORTLY AFTER 9 AM. EXPECT SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS OF 55 TO 65 MPH. THE STRONGEST WINDS WILL BE ALONG BEACHES AND HEADLANDS. THE WIND WILL START TO DIMINISH SHORTLY AFTER 9 AM...AND CONTINUE TO DECREASE THEREAFTER. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS76 KPQR 081654 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 854 AM PST TUE JAN 8 2008 ORZ002-081800- /O.CAN.KPQR.HW.W.0003.000000T0000Z-080108T1800Z/ CENTRAL OREGON COAST- INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...FLORENCE 854 AM PST TUE JAN 8 2008 ...HIGH WIND WARNING IS CANCELLED FOR THE CENTRAL OREGON COAST... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ENDED THE HIGH WIND WARNING. HIGH WIND IS NO LONGER EXPECTED ALONG THE CENTRAL OREGON COAST. SOUTH TO SOUTHWEST WIND OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH LATE MORNING. STRONGEST WIND WILL BE NEAR THE BEACHES AND HEADLANDS. THE WIND WILL CONTINUE TO DIMINISH THROUGH THE AFTERNOON. $$ WEISHAAR
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Jan 7, 3:22 AM PST, 1 hour 14 minutes earlier.
Area forecast discussion, Jan 7, 3:22 AM PST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
322 AM PST MON JAN 07 2008
.SYNOPSIS...A COLD UPPER LEVEL TROUGH WILL MOVE EAST OF THE CASCADES
THIS MORNING. A WEAK UPPER RIDGE WILL MOVE OVER THE REGION TODAY...
BUT ANOTHER WET AND WINDY SYSTEM IS EXPECTED TO IMPACT SOUTHWEST
WASHINGTON AND NORTHWEST OREGON TONIGHT THROUGH EARLY WEDNESDAY. HIGH
WIND ALONG THE COAST IS EXPECTED TONIGHT INTO TUESDAY MORNING...WHILE
SIGNIFICANT SNOWFALL IS EXPECTED FOR THE CASCADES. ANOTHER WET WINDY
SYSTEM WILL PLOW THROUGH THE REGION WEDNESDAY NIGHT AND THURSDAY
MORNING. THE ACTIVE WEATHER PATTERN CONTINUES THROUGH THE END OF THE
WEEK.
&&
.SHORT TERM...SHOWERS HAVE CONTINUED OVERNIGHT WITH A STICKING SNOW
LEVEL AROUND 500-1000 FT BUT WITH MIXED RAIN AND SNOW DOWN TO NEAR
SEA LEVEL. SHOWERS WILL EASE EARLY THIS MORNING AS THE UPPER TROUGH
SHIFTS E OF THE CASCADES...BUT MAY NOT COMPLETELY END UNTIL LATER
TODAY AS INFRARED SATELLITE SHOWS CONVECTIVE CLOUDS OFFSHORE TO AT
LEAST 130W. BRIEF SHORT WAVE RIDGING MOVES THROUGH LATER TODAY...THEN
THE NEXT SYSTEM SPINS UP OVER THE NE PAC BEGINNING TONIGHT AS A WARM
FRONT...FOLLOWED BY THE COLD FRONT TUE AND THEN ANOTHER COLD UPPER
TROUGH TUE EVENING.
GFS AND NAM MODELS SHOW BOUNDARY LAYER WINDS SUFFICIENT FOR HIGH
WINDS ALONG THE N AND CENTRAL OREGON COAST FROM AROUND 06Z TO 16Z TUE
AND WILL ISSUE A HIGH WIND WARNING...WHILE FLOW APPEARS TOO
SOUTHEASTERLY FOR HIGH WINDS ON THE S WA COAST. GUSTY WINDS ALSO FOR
THE COAST RANGE BUT MODELS INDICATE THE POTENTIAL FOR STRONGER WINDS
ONLY AT THE HIGHER RIDGES.
PRECIPITATION WITH THIS SYSTEM IS ASSOCIATED WITH A MOIST AIR MASS
THAT HAS A DEEP TAP INTO THE SUB-TROPICS. CURRENT AMSU SATELLITE
PRECIPITABLE WATER ESTIMATES ARE AROUND 1 INCH REACHING THE MID
LATITUDES. THE GFS MODEL MAINTAINS A CONTINUOUS TAP INTO THIS SUB-
TROPICAL MOISTURE AS THE SYSTEM MOVES TO THE PACIFIC NORTHWEST TUE.
FORTUNATELY THE SYSTEM IS MOVING AT A GOOD PACE TO LIMIT PROLONGED
HIGHER PRECIPITATION RATES IN THE AREA. HOWEVER IT MAY HAVE ENOUGH
JUICE TO BRING SIGNIFICANT RISE TO RIVERS...ESPECIALLY ON THE COAST
RANGE.
SNOW IN THE OVER-RUNNING WARM ADVECTIVE PATTERN WILL IMPACT THE
CASCADES AND FOOTHILLS AFTER 06Z TUE. EASTERLY LOW-LEVEL FLOW WILL
RESULT IN CONTINUED LOW SNOW LEVELS INITIALLY...BUT THE
WARM-ADVECTIVE PATTERN WILL RAISE SNOW LEVELS ABOVE THE FOOTHILLS
OVERNIGHT. HEAVY CASCADE SNOW LIKELY EVEN WITHOUT OROGRAPHIC HELP.
SNOW LEVELS FOR THE CASCADES NEVER REALLY GET THAT HIGH IN THE WARM
ADVECTION...NOT LIKELY GETTING ABOVE THE PASSES. COLD FRONTAL ZONE
AND POST-FRONTAL TROUGH PATTERN LATE TUE THROUGH WED MORNING MEAN
BETTER OROGRAPHICS FOR THE CASCADES. IN FACT...THE GFS SHOWS 35-45 KT
AT 850 MB 06Z WED...WITH THE CASCADES IN THE LEFT FRONT QUADRANT OF A
SPEED MAX. FOOTHILLS TONIGHT PROBABLY WILL GET LESS THAN A HALF FOOT
OF WET SNOW TONIGHT BEFORE FREEZING LEVELS GET HIGH ENOUGH TO CHANGE
THE PRECIP TO RAIN. SOME SNOW ALSO LIKELY FOR THE UPPER HOOD RIVER
VALLEY AND POSSIBLY CENTRAL GORGE LATER TONIGHT FOR PROBABLE SNOW
ADVISORY AMOUNTS. TUE NIGHT AND WED THE SNOW LEVEL CREEP BACK DOWN TO
AROUND 1500 FT AS THE UPPER TROUGH MOVES THROUGH. RW
.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...
A FAIRLY HEALTHY SYSTEM IS FORECAST TO SWING THROUGH
THE REGION ON WED EVENING. MODELS DO HAVE DIFFERING OPINIONS ON THE
TIMING OF THIS SYSTEM...BUT IT APPEARS AS IF THE FRONTAL ZONE WILL
EXIT THE FORECAST AREA TO THE EAST SOMETIME AROUND DAYBREAK ON
THURSDAY. H85 FLOW BEHIND THIS FRONT IS PRETTY GOOD...HOVERING
AROUND 30 KTS THROUGH EARLY FRIDAY MORNING. BETWEEN THURSDAY MORNING
AND EARLY FRIDAY MORNING THE CASCADES AND EVEN THE HIGHER FOOTHILLS
COULD SEE A DECENT AMOUNT OF FRESH SNOW. THAT BEING SAID...THE ONE
INHIBITING FACTOR WOULD BE THAT 850MB TEMPS SEEM TO PLANT THEMSELVES
AROUND THE FREEZING MARK DURING THIS TIME AS WELL. IF MID LEVELS END
UP BEING A LITTLE COOLER THAN CURRENTLY FORECAST...HEAVY SNOWFALL
SEEMS LIKELY. FRIDAY IS A TRANSITION DAY BETWEEN SYSTEMS...SO THERE
WILL BE SHOWERS AROUND IN THE HIGHER ELEVATIONS BUT THINGS WILL BE
DRYING OUT SOMEWHAT. THE NEXT FRONT LOOKS TO COME IN SOMETIME EARLY
SATURDAY MORNING. DALTON
&&
.AVIATION...SHOWERS CONTINUE TO MOVE IN OFF THE PACIFIC. HOWEVER...
THESE SHOWERS WILL BEGIN TO SUBSIDE LATER THIS MORNING AS AN UPPER
LEVEL SHORT WAVE MOVES FURTHER INLAND. MVFR CONDITIONS ARE LIKELY IN
SHOWERS. BRIEF BREAK IN WEATHER TODAY BEFORE A STRONG SYSTEM MOVES
INLAND EARLY TUESDAY MORNING.
KPDX AND APPROACHES...A MIX OF VFR AND MVFR WILL CONTINUE THIS
MORNING IN ONSHORE FLOW AND SHOWERS. CONDITIONS WILL BE VFR IN
THE AFTERNOON AS WE AWAIT THE NEXT ARRIVING SYSTEM THIS EVENING.
&&
.MARINE...QUIET WEATHER THIS MORNING BETWEEN SYSTEMS. THE NEXT GALE
EVENT BEGINS THIS EVENING AND CONTINUES THROUGH THE NIGHT. GUSTS
SHOULD PUSH CLOSE TO STORM FORCE PARTICULARLY NEAR THE BEACHES AND
HEADLANDS. SEAS WILL REMAIN ABOVE 10 FT FOR THE FORESEEABLE FUTURE.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
WA/OR...GALE WARNING FROM CAPE SHOALWATER TO FLORENCE THIS EVENING
THROUGH TUE.
SMALL CRAFT ADVISORY FOR WIND CAPE SHOALWATER TO FLORENCE
THIS AFTERNOON THROUGH THIS EVENING.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS CAPE SHOALWATER TO
FLORENCE THROUGH THIS EVENING.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR THROUGH
TUE.
HIGH WIND WARNING NORTH AND CENTRAL OREGON COAST TONIGHT AND
TUE MORNING.
WINTER STORM WARNING S WA AND N AND CENTRAL OREGON CASCADES
TONIGHT THROUGH TUE NIGHT.
SNOW ADVISORY WILLAPA HILLS...N OREGON COAST RANGE...S WA AND
N AND CENTRAL OREGON CASCADE FOOTHILLS TONIGHT.
SNOW ADVISORY WESTERN COLUMBIA GORGE AND UPPER HOOD RIVER
VALLEY TONIGHT AND TUE MORNING.
&&
.PRELIMINARY POINT POPS (PROBABILITY OF MEASURABLE PRECIPITATION)
AST 3++85 PDX 4++74 SLE 4++74 EUG 4++74
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Jan 6, 5:37 AM PST, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PORTLAND OR 537 AM PST SUN JAN 6 2008 PZZ250-255-270-275-071400- COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 20 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 20 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 20 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 20 TO 60 NM- 537 AM PST SUN JAN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GALE FORCE WINDS ARE POSSIBLE AT TIMES ESPECIALLY AROUND MONDAY NIGHT AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ORZ011-013-WAZ019-071400- NORTHERN OREGON CASCADES-CASCADES IN LANE COUNTY- SOUTH WASHINGTON CASCADES- 537 AM PST SUN JAN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW ADVISORIES MAY BE REQUIRED AT TIMES IN THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ORZ001-002-WAZ021-071400- NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST- 537 AM PST SUN JAN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS ARE POSSIBLE AGAIN AROUND MONDAY NIGHT AND WEDNESDAY NIGHT AS ADDITIONAL LOW PRESSURE SYSTEMS AFFECT THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ORZ003>010-012-014-WAZ020-022-023-039-040-071400- COAST RANGE OF NORTHWEST OREGON- CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA- GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE- NORTHERN OREGON CASCADE FOOTHILLS- CASCADE FOOTHILLS IN LANE COUNTY-UPPER HOOD RIVER VALLEY- WILLAPA HILLS-I-5 CORRIDOR IN COWLITZ COUNTY- GREATER VANCOUVER AREA-SOUTH WASHINGTON CASCADE FOOTHILLS- 537 AM PST SUN JAN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jan 7, 4:26 AM PST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
426 AM PST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM HEAVY SNOW 3 SE CAMP BONNEVILLE 45.67N 122.38W
01/07/2008 M3.5 INCH CLARK WA TRAINED SPOTTER
MEASURED 3.5 INCHES OF SNOW BETWEEN 4 PM ON 1/6/08 AND
230 AM ON 1/7/08. ELEVATION 1400 FEET.
&&
RWThe office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:50 AM PST | Heavy Snow Warning | PQR | 48 hr | |
| Jan 7, 3:50 AM PST | Snow Advisory | PQR | 26 hr | |
| Jan 7, 2:53 PM PST | Winter Storm Warning | PQR | 27 hr |
Nearby
High Wind Warnings in Oregon, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.